# SDR DALA1112329857

- Difficulty date: January 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT STA 674 LONGERON 26 RT HAS 3 ELONGATED HOLES.  REPAIRED 3 ELONGATED HOLES IN FWD CARGO COMP AT STA 674 L26R PER EA 488342-14.  THREE EA FREEZE PLUGS FABRICATED AND INSTALLED ON TRAVELER 42446N01553 IAW DC9A-51-20-03-801-663A.
